On discrete spaces

П.С. Александров

Matematiceskij sbornik

  • Volume: 44, Issue: 3, page 501-519
  • ISSN: 0368-8666

How to cite


Александров, П.С.. "On discrete spaces." Matematiceskij sbornik 44.3 501-519. <http://eudml.org/doc/64912>.

author = {Александров, П.С.},
journal = {Matematiceskij sbornik},
keywords = {Topology},
language = {ger},
number = {3},
pages = {501-519},
publisher = {Tipogr. Lissnera i Sobko},
title = {On discrete spaces},
url = {http://eudml.org/doc/64912},
volume = {44},

AU - Александров, П.С.
TI - On discrete spaces
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 3
SP - 501
EP - 519
LA - ger
KW - Topology
UR - http://eudml.org/doc/64912
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.